# SDR HEEA968547

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6100R
- Make and model: Snias AS350B2
- Aircraft serial: 2862
- System (JASC): 6400 · Tail Rotor System
- Part: Seal Lip
- Part number: AUAS405058
- Condition: Deteriorated
- Location: T/R
- Component: 350A33200402
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUBBER DETERIORATED. REPLACED WITH NEW SEAL.
